New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

livenlaugh
Regular Member


Date Joined Dec 2009
Total Posts : 387
   Posted 1/28/2010 12:24 PM (GMT -7)   
Hi, I haven't posted in quite a while.  Little background...The Rhumatologist thinks that I could possibly have fibro along with other factors including weight and depression.  My thyroid was off  causing me to be tired all the time and just feel yucky.  She upped my thyroid meds and I felt better (4 wks ago).  Now I feel yucky again, tired, wanting to sleep after being up for a couple of hrs and a dull headache.  I must mention that I also have three children 4,6,9.  I am just wondering if I should call the dr.  The last three days I have been laying on the couch after 12:30 in the afternoon!  I just feel listless and unmotivated to do anything.  Should I call the Rhumatologist or the Psychologist.  I am just tired of feeling this way!
Thanks... Lisa

crazykitty
Veteran Member


Date Joined Jul 2009
Total Posts : 4796
   Posted 1/28/2010 1:08 PM (GMT -7)   
Lisa, sorry you are feeling "yucky", maybe your serotonin level is low. Many fibromites
have this problem. I am taking Savella and most of the time I think it helps. My rheumy
rcently suggested that I start taking B12 5000 mcgs daily for more energy. Also have your
vitamin D level checked, many of us have a deficiency, that can cause fatigue. Call your
rheumy and let him know what is going on. Let know if you feel depressed, there is help.

The fact that you have three young children can tire a Mom with fibro. Sometimes just
going for a walk will give you an energy boost. I hope you feel better soon!

Hugs, Robin
Fibromyalgia, MCTD (Lupus, Scleroderma & RA) Raynaud's, Osteoporosis,
Osteoarthritis, Degenerative Disc Disease, Migraines, and Hypertension
Prescription Meds: Savella, Cyclobenzaprine, Methotrexate, Diltiazem, Boniva,
Folic Acid.  OTC Meds: Multi-vitamin. Vit, D, Vitamin B12 & calciim supplements
 
 


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40579
   Posted 1/28/2010 2:26 PM (GMT -7)   
Hi Lisa,
 
Depression and fibromyalgia can go hand in hand.  I would talk to the doctor about it and see what they say.  It could be the fibro itself.  And as was posted above, we do usually have low vitamin D levels.  I take D3.  When I remember.  I have been forgetting my supplements lately.  Darn fibrofog. 
 
I take adderall for fatigue and it really helps a lot.  Maybe your doc would try that. 
 
I hope that you feel better soon.
 
Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Chutz
Veteran Member


Date Joined Jan 2005
Total Posts : 9090
   Posted 1/28/2010 10:13 PM (GMT -7)   
HI Lisa....

You sure have your hands full with 3 kids...my hat goes off to you! But as to your question I have two thoughts. First, just the fact that you are asking makes me think you already know the answer and that answer is yes. Second, if the medication was making you feel better but then it stopped, why wait? I don't know much about thyroid medicines but I would think that if it quit working that quickly then you may either need a higher dose or some other change.

I have this philosophy that if a doctor gives me a new medication or increases one I'm already taking then I owe it to myself as well as the doctor to keep him/her informed of any unexpected "reaction" or changes. My doc always says, see you in a month unless you have a problem, then call and get down here. I would hope other doctors are similar. But whether they are or not it isn't helping you any to wait it out until your next visit and suffer in the mean time. Dosing medicine is a for of diagnostic testing. How you react to medicine tells the doctor things like what you have, what you might be allergic to, what doses you can tolerate and if the darn thing even works. It's hard for them to know how any of us are going to react until they see the results. But if we don't report those results to them then they have no idea what's going on or that a medicine ins't working. I hope this makes sense...lol It's getting late and past my bed time.

I would give the one who prescribed the medications a call and let them know you have questions on the dosing of the medicine. You don't know if it stopped working or what else is going on. At least this way you will put your mind to rest also. I just hate when I don't understand what's going on.

Best of luck...
Chutz
"Knowledge is knowing that a tomato is a fruit, but Wisdom is knowing not to put it in a fruit salad."

(\_/)
(o.o)
(> <) Co-Moderator Fibromyalgia & Chronic Pain Forums
Fibromyalgia, PTSD, UC, Diabetic on insulin, collapsed disk, arthritis scattered around and a few other delights.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 7:14 AM (GMT -7)
There are a total of 2,733,449 posts in 301,122 threads.
View Active Threads


Who's Online
This forum has 151259 registered members. Please welcome our newest member, dolly23.
333 Guest(s), 6 Registered Member(s) are currently online.  Details
ks1905, Traveler, Jean123!, bdavis, trumpet123, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer